# SDR DALA2019082805007

- Difficulty date: August 27, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 53,271 hours, 36,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET AT L=7 RH STA Y=1022 (CPAX). NRC 00537: GUSSET AT L=7 RH STA Y=1022 WERE REPAIRED PER ER/A 580881-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR AND ETI-17-19-154 REV. ORIGINAL. ASSOCIATED ER/A 14-580881 ADDED FOR AC 9507. (LP #1243761)
